# SDR SWAA2023051547377

- Difficulty date: May 10, 2023
- Submitted: May 15, 2023
- Operation: Air carrier
- Aircraft: N278WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 36441
- Aircraft time: 52,802 hours, 31,685 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Condition: Out Of Adjust
- Location: Zn 200 Fus Top
- Stage of operation: TX
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SLIDE ON AFT SERVICE DOOR PARTIALLY OUT OF ENCLOSURE<[01] ADJUSTED AFT SERVICE DOOR ESCAPE SLIDE PER AMM 245-66-01.
